Alert archive / Arkansas / Flash Flood Warnings in 2012

Flash Flood Warning 29, NWS Little Rock, AR

August 31, 20125 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at Aug 31, 2012, 10:51 AM CDT for 5 counties in Arkansas. It was in force for 6 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2012, 10:51 AM CDT (15:51 UTC)
Expired
Aug 31, 2012, 5:00 PM CDT
In force
6 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Emergency
Flash flood emergency
Flood severity
None

Counties Cleveland County, AR, Dallas County, AR, Grant County, AR, Jefferson County, AR, Lonoke County, AR

The radar

The Little Rock radar (KLZK), 67 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 10:57 AM CDTFLASH FLOODEngland, ARSEVERAL ROADS UNDER WATER AND BARRICADED IN THE ENGLAND AREA.
Aug 31, 10:57 AM CDTFLASH FLOODTucker, ARFLOOD WATERS ARE APPROACHING PRISON IN TUCKER.
Aug 31, 11:00 AM CDTFLASH FLOODEngland, ARHIGHWAY 31 SOUTH AND HIGHWAY 13 FLOODED NEAR ENGLAND. WATER IS ALSO APPROACHING FRONT STEPS OF HOMES IN TOWN.
Aug 31, 11:00 AM CDTFLASH FLOODPine Bluff, ARSEVERAL ROADS ARE UNDER WATER AND BARRICADED. SANDBAGGING OF HOMES WAS OCCURING AS SEVERAL HOMES ARE THREATENED BY HIGH WATER. SOME HIGH WATER RESCUES ARE ONGOING.
Aug 31, 11:00 AM CDTHEAVY RAIN 4.1Grapevine, ARSTORM TOTAL OF RAINFALL AS OF 11 AM.
Aug 31, 12:55 PM CDTHEAVY RAIN 7.82Pine Bluff, ARSTORM TOTAL RAINFALL AS OF 1255 PM.
Aug 31, 2:00 PM CDTFLASH FLOODEngland, ARSEVERAL CITY STREETS HAD MINOR FLOODING. SEVERAL HOMES AND ONE CHURCH OFF HWY 165 COMING INTO ENGLAND HAD WATER UP TO THE DOORS. ENGLAND SCHOOL DISTRICT DISMISSED STUDENTS EARLY DUE TO THE HAZARDOUS ROAD CONDITIONS. SEVERAL OTHER STREETS, HWY 31,HWY 15, AND HW

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 3.9 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2012-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 120 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2012-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 154 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
120 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
446 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
154 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

557 
WGUS54 KLZK 311551
FFWLZK
ARC025-039-053-069-085-312200-
/O.NEW.KLZK.FF.W.0029.120831T1551Z-120831T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1051 AM CDT FRI AUG 31 2012

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  NORTHERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHEASTERN DALLAS COUNTY IN SOUTHWEST ARKANSAS...
  SOUTHEASTERN GRANT COUNTY IN CENTRAL ARKANSAS...
  SOUTHERN LONOKE COUNTY IN CENTRAL ARKANSAS...

* UNTIL 500 PM CDT FRIDAY

* AT 1045 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR            
  CONTINUED TO INDICATE A BAND OF SHOWERS AND ISOLATED THUNDERSTORMS 
  FROM LONOKE TO PINE BLUFF AND FORDYCE. VERY HEAVY RAIN WAS         
  OCCURRING WITH THIS BAND OF PRECIPITATION. RAIN WAS FALLING 
  OVER AREAS THAT RECEIVED FIVE TO MORE THAN EIGHT INCHES OF         
  RAIN SINCE THURSDAY. MANY ROADS WERE UNDER WATER IN THE            
  ENGLAND...FORDYCE AND PINE BLUFF AREAS. SANDBAGGING OF HOMES 
  WAS OCCURRING IN SOME CASES...WITH HOMES THREATENED BY HIGH 
  WATER. AT PINE BLUFF...HIGH WATER RESCUES WERE TAKING PLACE.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RISON...              PINE BLUFF...         GRAYS LAKE...
  WHITE HALL...         WARBRITTON...         TOLEDO...
  PINE BLUFF ARSENAL... PARKERS CORNER...     MT ELBA...
  LAMONT...             LAKE PINE BLUFF...    KINGSLAND...
  KEO...                KEDRON...             HUMNOKE...
  HENSLEY ISLAND...     ENGLAND...            COTTONDALE...

THIS IS FLASH FLOOD EMERGENCY FOR ENGLAND...PINE BLUFF... 
FORDYCE...AND SURROUNDING AREAS.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXCEPTIONALLY DANGEROUS SITUATION...LIFE THREATENING FLASH
FLOODING IS ALREADY OCCURRING AND WILL CONTINUE. MOVE TO HIGHER 
GROUND NOW AND DO NOT ATTEMPT TO DRIVE THROUGH FLOODED ROADWAYS.
TURN AROUND...DONT DROWN!

&&

LAT...LON 3383 9258 3449 9210 3449 9203 3460 9203
      3470 9195 3465 9167 3463 9166 3421 9184
      3409 9193 3409 9195 3405 9195 3381 9212

$$

46
1 follow-up statement
491 
WGUS74 KLZK 311822
FFSLZK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
122 PM CDT FRI AUG 31 2012

ARC025-039-053-069-085-312200-
/O.CON.KLZK.FF.W.0029.000000T0000Z-120831T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLEVELAND AR-DALLAS AR-GRANT AR-JEFFERSON AR-LONOKE AR-
122 PM CDT FRI AUG 31 2012

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN LONOKE...
JEFFERSON...SOUTHEASTERN GRANT...SOUTHEASTERN DALLAS AND NORTHERN
CLEVELAND COUNTIES UNTIL 500 PM CDT...

...A FLASH FLOOD EMERGENCY CONTINUES FOR ENGLAND...FORDYCE...
PINE BLUFF AND SURROUNDING AREAS...

* AT 118 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  WIDESPREAD HEAVY RAIN TAPERING OFF FROM THE SOUTHWEST...WITH
  ONLY ISOLATED SHOWERS NOTED. WHILE PRECIPITATION WAS
  WINDING DOWN...VERY SERIOUS FLASH FLOODING WAS LEFT BEHIND
  FROM HUMNOKE AND ENGLAND TO TUCKER...PINE BLUFF AND FORDYCE.
  MANY ROADS ARE UNDER WATER IN AND NEAR THESE COMMUNITIES...WITH
  WATER RUNNING INTO HOMES IN SOME CASES. IT WILL TAKE
  SOME TIME FOR THIS WATER TO RUNOFF.

  A FLASH FLOOD EMERGENCY CONTINUES FOR ENGLAND...FORDYCE...PINE     
  BLUFF AND SURROUNDING AREAS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  RISON...              PINE BLUFF...         GRAYS LAKE...
  WHITE HALL...         WARBRITTON...         TOLEDO...
  PINE BLUFF ARSENAL... PARKERS CORNER...     MT ELBA...
  MADDING...            LAMONT...             LAKE PINE BLUFF...
  KINGSLAND...          KEO...                KEDRON...
  HUMNOKE...            HENSLEY ISLAND...     ENGLAND...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS AN EXCEPTIONALLY DANGEROUS SITUATION...LIFE THREATENING FLASH
FLOODING IS ALREADY OCCURRING AND WILL CONTINUE. DO NOT ATTEMPT TO 
DRIVE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3383 9258 3449 9210 3449 9203 3460 9203
      3470 9195 3465 9167 3463 9166 3421 9184
      3409 9193 3409 9195 3405 9195 3381 9212

$$

46

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Aug 31, 10:11 AM CDT, 40 minutes earlier.

Area forecast discussion, Aug 31, 10:11 AM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1011 AM CDT FRI AUG 31 2012

.UPDATE...
BAND OF SIGNIFICANT PRECIPITATION ASSOCIATED WITH THE REMNANTS OF
ISAAC FROM NEAR TO SEARCY TO FORDYCE WILL CONTINUE TO BE MONITORED
FOR FLASH FLOODING AND SEVERE POTENTIAL THROUGH AT LEAST 20Z.
SEVERE THREAT ASSOCIATED WITH THIS BAND MAY BE REDUCED BY LOCAL
LOW LEVEL STABILIZATION DUE TO THE PRECIPITATION TRAINING.

55

&&

.PREV DISCUSSION... /ISSUED 625 AM CDT FRI AUG 31 2012/

AVIATION...
IFR CONDITIONS WILL BE PREVALENT THIS MORNING...WITH CONDITIONS
GRADUALLY IMPROVING AS THE REMNANTS OF ISAAC HEAD NORTH.
CONDITIONS WILL FLUCTUATE THROUGH THE DAY...WITH THE LOWEST
CEILINGS AND VISBYS IN THE NORTH. WINDS WILL REMAIN GUSTY AT 15 TO
25 KNOTS...WITH GUSTS APPROACHING 35 KNOTS. TAFS ALREADY OUT.

PREV DISCUSSION... /ISSUED 249 AM CDT FRI AUG 31 2012/

SHORT TERM...TODAY THROUGH MONDAY

RADAR/SAT IMAGERY SHOWS CENTER IF THE REMNANTS OF ISAAC CURRENTLY
LOCATED OVER WEST CENTRAL AR...OR AROUND MONTGOMERY COUNTY AT 730Z.
WIDESPREAD SHRA CONTINUES TO THE EAST AND NORTH OF THE LOW CENTER.
BREEZY WINDS CONTINUE AS WELL...WITH SUSTAINED WINDS SURROUNDING THE
LOW CENTER ACROSS MUCH OF THE CWA AROUND 10 TO 20 KTS...WITH GUSTS
OVER 30 KTS IN SOME SPOTS. RAINFALL AMOUNTS SO FAR HAVE RANGED FROM
LESS THAN A QUARTER INCH ACROSS THE WRN COUNTIES...TO AROUND 4
INCHES AT SOME LOCATIONS ACROSS CENTRAL AND SE AR. MOST LOCATIONS
WERE SEEING ABOUT 1 TO AROUND 2 INCHES.

WILL KEEP LIKELY TO CATEGORICAL POPS GOING THROUGH A GOOD PORTION OF
THIS FRI AS THE REMNANTS OF ISAAC CONTINUE TO PUSH NW AND NORTH INTO
SW MO. BEST POTENTIAL FOR ADDITIONAL HEAVY RAINFALL WILL BE ACROSS
THE NRN HALF OF THE STATE...WHERE ADDITIONAL RAINFALL AMOUNTS OF 2
TO 3 INCHES WILL BE POSSIBLE THROUGH THIS EVENING. AS A
RESULT...KEEP FFA GOING FOR MANY COUNTIES THROUGH THIS EVENING.
HOWEVER...HAVE REMOVED SOME OF THE SRN AND SW COUNTIES AS THE
POTENTIAL FOR FLASH FLOODING HAS LESSENED SIGNIFICANTLY.

BREEZY CONDITIONS WILL ALSO CONTINUE FOR MUCH OF THE CWA THROUGH
THIS FRI...AND WILL CONTINUE THE LAKE WIND ADV FOR ALL COUNTIES AT
THIS TIME. AS THE REMNANTS LIFT NORTH INTO MO THIS EVENING...EXPECT
THE WINDS TO LESSEN...AND PRECIP CHANCES TO DROP. HOWEVER...DO
KEEPING LINGERING POPS FOR THE NRN AND NERN SECTIONS OF THE STATE
SAT INTO SUN AS THERE WILL BE LINGERING MOISTURE AND LIFT
SURROUNDING THE UPPER TROUGH FROM THE REMNANTS OF ISAAC TO THE NE.
BY EARLY NEXT WEEK...DRY CONDITIONS WILL RETURN...AS WELL AS HOTTER
TEMPS.

LONG TERM...TUESDAY THROUGH THURSDAY

A FRONTAL BOUNDARY WILL APPROACH THE REGION FROM THE NORTHWEST.
SOUTHWEST WINDS AHEAD OF THE BOUNDARY WILL ALLOW FOR WARM
TEMPERATURES...WITH HIGHS ON TUESDAY WELL INTO THE 90S IN AT LEAST
THE SOUTHWEST AND CENTRAL. BY WEDNESDAY/THURSDAY...THE FRONT IS
EXPECTED TO HANG UP NEAR NORTHERN ARKANSAS AS IT HITS FLATTENED
UPPER FLOW. THE PRESENCE OF THE BOUNDARY IN THE REGION WILL ALLOW
FOR INCREASED CLOUD COVER...AND SLIGHT RAIN CHANCES...AS WELL AS
SLIGHTLY COOLER TEMPERATURES TO END THE PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     82  74  88  72 / 100  80  50  40
CAMDEN AR         87  75  93  74 /  80  50  30  20
HARRISON AR       77  71  87  70 / 100  80  50  30
HOT SPRINGS AR    83  74  89  73 / 100  50  40  30
LITTLE ROCK   AR  85  74  89  73 / 100  60  50  40
MONTICELLO AR     85  74  91  74 /  80  50  30  20
MOUNT IDA AR      83  73  89  73 /  90  50  30  20
MOUNTAIN HOME AR  79  72  87  71 / 100  80  50  40
NEWPORT AR        84  74  89  73 /  90  70  50  40
PINE BLUFF AR     86  74  89  73 / 100  50  40  30
RUSSELLVILLE AR   83  73  90  72 / 100  60  50  40
SEARCY AR         84  74  88  73 / 100  70  50  40
STUTTGART AR      85  74  88  73 / 100  70  50  40
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 1 AM CDT SATURDAY FOR BAXTER-BOONE-
FULTON-INDEPENDENCE-IZARD-JACKSON-MARION-NEWTON-SEARCY-SHARP-
STONE.

FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR ARKANSAS-BAXTER-BOONE-
CLEBURNE-CONWAY-DESHA-DREW-FAULKNER-FULTON-GRANT-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-NEWTON-PERRY-POPE-PRAIRIE-PULASKI-SALINE-SEARCY-SHARP-
STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ARKANSAS-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-
LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

AVIATION...99
Hazardous weather outlook, Aug 31, 5:00 AM CDT, 5 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT FRI AUG 31 2012

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-011000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT FRI AUG 31 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

TROPICAL DEPRESSION ISAAC WILL CONTINUE TO MOVE NORTH TODAY AND
TONIGHT. RAIN...HEAVY AT TIMES...AND A FEW THUNDERSTORMS WILL BE
POSSIBLE. DUE TO THE HEAVY RAIN...A FLASH FLOOD WATCH WILL CONTINUE
THROUGH LATE TONIGHT FOR MUCH OF ARKANSAS. ADDITIONAL RAINFALL
TOTALS OF TWO TO THREE INCHES WILL BE POSSIBLE...PRIMARILY NORTH OF
INTERSTATE 40. AS THE GROUND BECOMES SATURATED...FLASH FLOODING
COULD RESULT. REMEMBER...HEAVY RAINFALL CAN LEAD TO FLASH
FLOODING...EVEN IN AREAS EXPERIENCING PROLONGED DROUGHT.

WINDS WILL RANGE FROM 10 TO 25 MPH WITH SOME GUSTS TO AROUND 30 MPH
AT TIMES. A LAKE WIND ADVISORY CONTINUES THROUGH THIS EVENING. THE
STRONG WIND WILL CREATE DANGEROUS CONDITIONS ON AREA BODIES OF WATER
AND ELEVATED BRIDGES AND OVERPASSES. ALSO...TREE LIMBS WEAKENED BY
DROUGHT WILL SNAP MORE EASILY...AND THIS COULD CREATE POWER OUTAGES.

ALSO ISOLATED TORNADOES ARE COMMON SURROUNDING A TROPICAL SYSTEM.
TORNADOES USUALLY FORM IN RAIN BANDS TO THE NORTH AND EAST OF THE
CENTER OF THE SYSTEM. HOWEVER...WIDESPREAD RAIN WILL TEND TO
STABILIZE THE ATMOSPHERE...AND THIS WILL MINIMIZE THE TORNADO
CONCERN. THOUGH THE OVERALL THREAT FOR TORNADOES IS LOW...THE
GREATEST CHANCES OF SEEING AN ISOLATED TORNADO WOULD BE PRIMARILY
EAST OF A LINE FROM HAMPTON TO HARRISON.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

ISAACS REMNANTS WILL CONTINUE MOVING OUT OF THE REGION ON SATURDAY.
HOWEVER...LINGERING MOISTURE WILL ALLOW FOR A CONTINUED CHANCE OF
SHOWERS AND THUNDERSTORMS IN MUCH OF THE NORTHERN TWO THIRDS OF THE
AREA ON SATURDAY.

WARM AND DRY WEATHER WILL RETURN TO THE AREA BY EARLY NEXT WEEK...
BEFORE A FRONTAL BOUNDARY APPROACHES FROM THE NORTHWEST BY MID-WEEK.

.SPOTTER INFORMATION STATEMENT...

DUE TO THE LOW TORNADO THREAT...SPOTTER ACTIVATION IS NOT
ANTICIPATED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

57

In the hours before

Local storm report, Aug 31, 8:05 AM CDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
805 AM CDT FRI AUG 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0804 AM     FLASH FLOOD      FORDYCE                 33.82N 92.41W
08/31/2012                   DALLAS             AR   EMERGENCY MNGR

            TORRENTIAL RAIN WAS CAUSING STREET FLOODING IN FORDYCE.

&&

46
Local storm report, Aug 31, 8:15 AM CDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
815 AM CDT FRI AUG 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 AM     FLASH FLOOD      PINE BLUFF              34.21N 92.02W
08/31/2012                   JEFFERSON          AR   LAW ENFORCEMENT

            MANY STREETS IN THE PINE BLUFF AREA ARE FLOODED.

&&

227
Local storm report, Aug 31, 9:38 AM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
938 AM CDT FRI AUG 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 AM     FLASH FLOOD      FORDYCE                 33.82N 92.41W
08/31/2012                   DALLAS             AR   LAW ENFORCEMENT

            MOST OF FORDYCE IS ANYWHERE FROM SEVERAL INCHES TO
            SEVERAL FEET UNDER WATER. SEVERAL HOUSES ARE BEING
            THREATENED AT THIS TIME. SIGNIFICANT FLOODING HAS BEEN
            REPORTED THROUGHOUT FORDYCE.

&&

227
Local storm report, Aug 31, 9:51 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
951 AM CDT FRI AUG 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 AM     FLASH FLOOD      PINE BLUFF              34.21N 92.02W
08/31/2012                   JEFFERSON          AR   LAW ENFORCEMENT

            SIGNIFICANT FLOODING IS ONGOING IN THE PINE BLUFF AREA.
            HOUSES ARE BEING SAND BAGGED AT THIS TIME AND TWO CARS
            ARE FLOATING DOWN HWY 63.

&&

227
Local storm report, Aug 31, 10:18 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1018 AM CDT FRI AUG 31 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 AM     HEAVY RAIN       9 W DOWNTOWN LITTLE ROC 34.73N 92.39W
08/31/2012  M3.05 INCH       PULASKI            AR   PUBLIC

            STORM TOTAL RAINFALL AS OF 950 AM.

0955 AM     HEAVY RAIN       KINGSLAND               33.86N 92.29W
08/31/2012  M6.95 INCH       CLEVELAND          AR   PUBLIC

            STORM TOTAL RAINFALL AS OF 955 AM.

0955 AM     HEAVY RAIN       SEARCY                  35.24N 91.73W
08/31/2012  M2.85 INCH       WHITE              AR   ASOS

            STORM TOTAL RAINFALL AS OF 955 AM.

0955 AM     HEAVY RAIN       LITTLE ROCK NATIONAL AI 34.73N 92.23W
08/31/2012  M2.57 INCH       PULASKI            AR   ASOS

            STORM TOTAL RAINFALL AS OF 955 AM.

0955 AM     HEAVY RAIN       PINE BLUFF              34.21N 92.02W
08/31/2012  M7.48 INCH       JEFFERSON          AR   ASOS

            STORM TOTAL RAINFALL AS OF 955 AM.

1000 AM     HEAVY RAIN       PINE BLUFF              34.21N 92.02W
08/31/2012  M8.50 INCH       JEFFERSON          AR   TRAINED SPOTTER

            STORM TOTAL SO FAR COVERING 23 HOURS.

&&

58

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 30, 10:02 PM CDTAreal Flood AdvisoryLZKPulaski3 hr
Aug 31, 12:56 AM CDTAreal Flood AdvisoryLZKFaulkner, Lonoke, Pulaski, Saline6 hr
Aug 31, 5:10 AM CDTFlash Flood WarningLZKArkansas, Jefferson, Lincoln3 hr
Aug 31, 5:57 AM CDTFlash Flood WarningLZKBradley, Calhoun, Cleveland, Drew, Lincoln3 hr
Aug 31, 7:59 AM CDTFlash Flood Warning EmergencyLZKCleveland, Dallas, Grant, Jefferson, Lonoke3 hr
Aug 31, 8:50 AM CDTFlash Flood WarningLZKLonoke, Prairie, White, Woodruff3 hr
Aug 31, 8:51 AM CDTFlash Flood Warning EmergencyLZKBradley, Calhoun, Cleveland, Dallas, Ouachita3 hr
Aug 31, 11:06 AM CDTSpecial Weather StatementLZKJefferson19 min
Aug 31, 11:50 AM CDTAreal Flood WarningLZKBradley, Calhoun, Cleveland, Dallas4 hr
Aug 31, 11:53 AM CDTFlash Flood WarningLZKLonoke, Prairie, White, Woodruff5 hr
Aug 31, 6:13 PM CDTSpecial Weather StatementLZKBradley47 min
Aug 31, 6:17 PM CDTSpecial Weather StatementLZKMonroe43 min
Aug 31, 6:24 PM CDTFlash Flood WarningLZKArkansas, Jefferson, Lincoln, Lonoke, Monroe, Prairie3 hr

Nearby

Flash Flood Warnings in Arkansas, 2012Every flash flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.